# SDR AASA0080480

- Difficulty date: July 28, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S103
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 30K CHECK EMERGENCY EXIT LIGHT BATTERIES AT OVERHEAD BIN AT ROW 26 R/H SIDE AND AT OVERHEAD PANEL BETWEEN FWD LAV AND FWD GALLEY WERE FOUND TO BE DISCHARGED (WOULD NOT ACCEPT CHARGE) REPLACED BATTERIES AT BOTH LOCATIONS AND SYSTEM OPERATED NORMALLY.
